# SDR VNAA2023103011101

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 7,786 hours, 6,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: GG670950097
- Part serial: 02302
- Condition: Odor
- Location: 200
- Part time: 7,772 hours, 6,811 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN FLIGHT DECK. SMELLS LIKE MAYBE BURNING ELECTRICAL OR SLIGHT FUEL SMELL. REMOVED AND REPLACED THE LH AIR CYCLE MACHINE (ACM) IAW CRJ900 AMM 21-51-08-000/400-801-A01 OPS CHECK AND LEACK CHECK GOOD AT THIS TIME.
